# SDR COM11763

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Part number: PE610261
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING, WHEN FLAPS SELECTED UP AFTER TAKEOFF.  REPLACED THE LEFT OUTBD FLAP ROLLERS.
